Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mateus560276

Member
  • Total Reviews

    0
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

4 Neutral

About mateus560276

  • Rank
    New Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thanks for the answers. However, what I am looking for is a more technical approach: should I see a doctor, have some blood work done, take some medicine, etc. Regarding some answers: I do of course know that hormones and acne are related. I am however interested if in my case there is a stronger link between hormone levels and acne, and if somehow adjusting them would help (as it seems I've exhausted all other common factors) I had acne for years, my hygiene is perfect and I've done
  2. I've told my story numerous times in other topics, so I am going to keep this short. Bottom line is, I am a 20 years old guy with very persistent acne. At some point, it was terrible enough for me to take Accutane, which worked very nice during the time I took it. Acne came back shortly after finishing a long, low dose course. Now it is annoying enough to ruin some of my days but not as bad as before. Accutane was the only thing that ever worked for me, and here are some facts that I've noticed
  3. Haha, love the SW references. Also thank you for your helpful replies. By the way, have you tried a (large enough) dose of vitamin D3? Since taking Accutane, I've always avoided the sun, and I don't get much sunlight anyway in my area. I see that many people have seen some improvements from D3. I plan to take D3 + K2 for some time, hopefully with some nice results.
  4. Could you be a little more detailed about what would be dangerous in taking this supplement? From what I've seen, the side-effects are usually quite mild and reversible. There are men taking it for other health issues. If the problem is indeed hormonal, then shouldn't it be able to help?
  5. Indeed, there has to be some miscalculation somewhere, A typical dose, as far as I know, is between 120mg and 160mg per kg, so for 70kg that would be around 12.600mg using 180mg/kg, which is the maximum I've heard of. So far you have taken over 15.000mg, which is certainly strange, especially if this was suggested to you by a doctor. As far as I know, there is no benefit in taking more than the standard dosages I've mentioned above. Even if you have no remarkable side-effects, I think having s
  6. You didn't mention the dose that you're taking, which is crucial, but the consensus is that you should continue to take it until you reach the planned cumulative dose for your weight. Since you've been taking it for 10 months and have little side effects, I understand that you're taking a low dose, which should be manageable and safe. I took 10mg for almost 2 years and my skin was mostly clear, although I still had fairly oily skin and occasional pimples. So, I think you do not need to worry a
  7. Hey OilyOneCanobe, I've known your topic since you first started writing, it's nice to know that you're still keeping us updated, keep on the good work! In my previous post on your topic, I mentioned that I was taking 10mg of Roaccutane per day. Overall, I was very pleased with my results during the time I was taking it. However, I completed my course less than 2 months ago, and I already have my very oily skin back, along with bad, inflamed acne that's pretty awful. It's clearly not as bad
  8. It will get better. How long will it take you to get past this stage depends on many factors (mainly the dose you're currently taking, of course), but you'll soon be clear.
  9. Good luck! I find your regime very interesting so please keep us updated! I am currently on a low dose of Accutane (10mg/day) but I still have annoying oily skin and bad skin tone. I was thinking of supplementing with saw palmetto and omega-3 as well. Looking forward to your progress!
×